Wednesday, October 18, 2017 | Grand Hyatt Hotel

7:00-8:30 am

Registration, Breakfast Buffet & Exhibit Visits

Constitution Ballroom Foyer/Exhibit area

All Day

Member’s Lounge (ISOA Members-Only)

Burnham Room

Sponsored by:

8:30-8:45am

Opening Remarks

Gerald, Howie, Greg, David Litt (MC)

Constitution Ballroom

8:45-9:45am

Keynote Speaker

Newt Gingrich

Former Speaker of the US House of Representatives, and Presidential Candidate, introduced by Scott Jacobs

Constitution Ballroom

Sponsored by

9:45-10:15am

Plenary Speaker

The Honorable Robert Hood

Assistant Secretary of Defense for Legislative Affairs, introduced by Pete Dordal

Defense Focus on Contingency Operations from a Legislative Perspective

Moderator: Gerald Goss
Panelists: Jeffrey Hermann, TBD

Constitution Ballroom

Sponsored by MSA Security

10:15–10:45am

Networking Break

Exhibit Area

Sponsored by

10:45-12:00pm

Plenary Session

Jeffrey Hermann (10 minute speech), followed by IDIQ panel

Moderator: Gerald Goss
Panelists: Jeffrey Hermann, Jerome Jastrab, Amber Caulkins, Sharon James, Lorie Henderson

Constitution Ballroom

Sponsored by MSA Security

12:00–1:00pm

Luncheon

How our world continues to be haunted by international terrorism, terrorist financing, cyberterrorism, and organized drugs.

Richard Schoeberl, Guest Speaker, introduced by Darryle Conway

Independence I/H/G/F

Sponsored by

1:00-2:00pm

Plenary Session

3 D’s: Defense, Diplomacy, and Development

Moderator: Greg Craddock
Panelists: Gary Motsek, Cathy Read, and Tine Knott

Constitution Ballroom

Sponsored by

2:00–3:00pm

Breakout Session 1A (60 min.)

The Role of Government and Industry in Securing the Homeland from Terrorism to Natural Disasters

Experts will discuss the role of their organizations and how industry can assist their efforts to mitigate persistent security challenges, high impact natural disasters and acts of terrorism.

Moderator: Ronald Clark
Panelists: Keith Stalder, Christian Marrone, John Farmer, Reggie Brothers, Jeff Stern

Constitution Ballroom

Breakout Session 1B (60 min.)

International Development: Trends, Challenges & Opportunities

Moderator: Michael Ussery
Panelists: Natalia Agapitova, Tine Knott, Tom Wheellock

Declaration A/B

3:00-3:30pm

Networking Break

Meet & Greet the new Executive Director, Jamie Williamson, for the International Code of Conduct Association

Exhibit Area

Sponsored by:

3:30–4:30pm

Breakout Session 2A (60 min.)

Role of Private Security Companies: Utilization, Standards, Accreditation and Accountability

Moderator: Doug Brooks
Panelists: Jamie Williamson, Chris Mayer, Ryan Berry, Natalia Larrimer

Constitution Ballroom

Breakout Session 2B (60 min.)

Crisis Management Panel: Prevention, Containment, and Survival

Moderator: Daniel Ward
Panelists: Paul Rosen, Marissa Michel, Kevin Pedone, Michael Navarre

Declaration A/B

4:30–5:00pm

End of Day 1 Remarks

Constitution Ballroom

5:00pm-5:30pm

VIP Reception (Invite only)

Joe Theismann

Members Lounge (Burnham)

5:00pm-6:30pm

Cocktail Reception in Hyatt Grand Foyer

Joe Theismann

Grand Foyer

Sponsored by

6:30–8:30pm

Summit Celebration Dinner featuring Joe Theismann

Introduced by Greg Chaddock

Constitution Ballroom

Sponsored by

8:30pm-?

After Party

Cure Bar & Bistro (cash bar) located in the lobby level at the Grand Hyatt